# SDR 2007UALA00087

- Difficulty date: January 13, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 53,536 hours, 29,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT STA 947 LBL 16 - RBL 16.    MAJOR REPAIR: REMOVED DAMAGE. REPAIRED THE T-CAP AT STA 947 PER MM 53-10-95. REPLACED ENTIRE UPPOER FLOOR BEAM CAP, SPLICE LOCATED AT 947 RBL6.
